# SDR SWIA202008252048

- Difficulty date: July 16, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stringer
- Condition: Corroded
- Location: Bs 280-333
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 19R BETWEEN FS280-FS333 IS CORRODED.    REPLACED THE STRINGER  IAW DWG AND SRM.
